A new study on existence and uniqueness of nonlocal fractional delay differential systems of order 1 < r < 2 in Banach spaces
By W. Kavitha Williams, V. Vijayakumar, R. Udhayakumar, Kottakkaran Sooppy Nisar. Numerical Methods for Partial Differential Equations, 2020
70 citations recorded by the source corpus.
This article is mainly focusing on the existence and uniqueness of nonlocal fractional delay differential systems of order 1 < r < 2 in Banach spaces. By using the theoretical concepts related to the fractional calculus, cosine, and sine functions of operators and fixed point approach, we prove our main results. By using Kranoselskii's fixed point theorem, we discuss the existence of the mild solution and by applying the Banach contraction principle, we prove the existence and uniqueness of the mild solution of nonlocal fractional delay differential system. Finally, we provide an example to illustrate the obtained theoretical results.
Subfields: Applied Mathematics, Modeling and Simulation, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/98cb79a76ae29a0f4081d25dd4846973c78441cd
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- Chokkalingam Ravichandran
- Kishor D. Kucche
- R. Udhayakumar
- Behzad Ghanbari
- M. Mohan Raja
- Sunil Kumar
In Modeling and Simulation
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- Chokkalingam Ravichandran
- Kishor D. Kucche
- R. Udhayakumar
- Behzad Ghanbari
- Sunil Kumar
- M. Mohan Raja
In Numerical Analysis
Citations in the corpus
- New discussion on approximate controllability results for fractional Sobolev type Volterra‐Fredholm integro‐differential systems of order 1 < r < 2 (2021, background): “The studies about existence and controllability related to fractional evolution system of order 1 𝛼 2 attracted many researchers and one can review the articles [10, 17, 25–33].”